Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinearly equivalent representations of quaternionic $2$-groups
HTML articles powered by AMS MathViewer

by Washington Mio PDF
Trans. Amer. Math. Soc. 315 (1989), 305-321 Request permission

Abstract:

We construct new examples of nonlinearly equivalent finite-dimensional real linear representations of quaternionic $2$-groups, which cannot be obtained from equivalent representations of cyclic groups by induction and composition techniques.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 55M35
  • Retrieve articles in all journals with MSC: 57S17, 55M35
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 315 (1989), 305-321
  • MSC: Primary 57S17; Secondary 55M35
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0937879-0
  • MathSciNet review: 937879